# SDR RAIA201601200001

- Difficulty date: January 20, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 30,741 hours, 25,208 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY AT VERY BEGINNING OF DECENT DUE TO CABIN ALTITUDE DROPPING TO 9100 FT WHILE FLYING AT 32000 FT.  CABIN ALTITUDE AND ACTUAL ALTITUDE MATCH AT 13500 FT.
